# SDR SWAA2021062370067

- Difficulty date: May 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLIGHT DECK FLOOR CHANNEL SUPPORT HAS AREAS OF CORROSION; BS 259.5 - 270; LBL 3 - RBL 3; WL 207.5 / REMOVED CORROSION ON SUPPORT CHANNEL BS 259.5 - 270; LBL3 - RBL3 WL 207.5 MAX MATERIAL LOSS AT BS 267 LBL2 WL207.5 1' X .5' X .012' ORIGINAL THICKNESS .040 FOUND TO BE OUT LIMITS PER SRM 53-10-51-1A-1 PAR 4B DETAIL E.; REMOVED AND REPLACED FLIGHT DECK FLOOR CHANNEL SUPPORT BS 259.5 - 270 LBL 3 - RBL 3 WL. 207.5 I.AW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 141A5210 59361U 07MAY21
